MAUDE Adverse Event Report: Biosense Webster Inc Webster CS; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

Biosense Webster Inc Webster CS; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number BD710DF282RTS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Ez steer deca catheter failed related to pin malfunction./catheter removed and exchanged with inquiry deca catheter.No pt harm.

Brand Name
Webster CS
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive
suite 200
irvine CA 92618
MDR Report Key50818203
Report Number50818203
Device Sequence Number21494817
Product Code DRF
UDI-Device Identifier10846835002416
UDI-Public(01)10846835002416
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/09/2026
Report Date (Section F) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD710DF282RTS
Device Catalogue NumberBD710DF282RTS
Device Lot NumberF100009328
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight181 LB
Date Report Sent to FDA09/09/2026